Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 10 > No. 1


Complexity of the Integration on Hölder-Nikolskii Classes with Mixed Smoothness

PP: 351-356
Duan Liqin, Ye Peixin,
We study the information complexity of the numerical integration on the H¨older-Nikolskii classes MHrp in the randomized setting. We adopt classical Monte Carlo method to approximate this integration and derive the corresponding convergence rate. Comparing our results with the previous known results in the deterministic setting, we see that the randomized algorithms have faster convergence rates.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved